# SDR EIA2006084

- Difficulty date: June 1, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT INOP.  REPLACED LIGHT PER MM 33-51-07, OPS CHECK GOOD.
